MAUDE Adverse Event Report: CARDINAL HEALTH 3010188-021 QC STD 1/P 10/B 50; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 3010188-021 QC STD 1/P 10/B 50; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number PM20005
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported an electrode with delamination.Per customer, gel came off the pad and onto the patient skin.The customer further stated that the patient was successfully cardioverted.There was no harm reported.
 
Additional Manufacturer Narrative
The device history records (dhrs) were reviewed for any problems and disparities.A dhr review provides information that could reveal any unusual circumstances that may have led to the issues at hand.All process parameters, product, raw materials, and sub-assembly components met the required acceptance criteria to completely satisfy the manufacturing requirements per the product specification.No adverse conditions, special circumstances, or events were documented that may have led to the gel delamination.In addition, the dhr¿s were reviewed for hydrogel body subassembly that were used.The dhr¿s for the hydrogel body sub-assemblies met all acceptance criteria.The hydrogel body sub-assembly lot numbers were manufactured in may 2019.Raw material records were reviewed as well, and all acceptance criteria was met.The uv dosage outputs for curing the hydrogel bodies were within the proper range.The conductive silver/silver chloride ink and gel batch mix sheets were also reviewed.All components and mix time were within tolerance.During the production of hydrogel bodies, single direction peel testing is performed to simulate the removal of the electrode release liner by a clinician prior to delivering therapy (product is lifted from the liner to evaluate for release of gel from the substrate).The product met the testing requirements.The product was released in june/july 2019 with a product use by date of 24dec2021.Based on this information it was noted that the product has been expired for more than 6 months.There were no samples received with this complaint therefore an examination of the reported issue could not be made.Per customer, the sample was discarded.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.It is not possible to determine if this is manufacturing related or related to the product expiration.Additionally, gel delamination is possible if the defib electrodes are not properly stored.As indicated on the product packaging, proper storage and usage of the electrodes is critical to the performance of the gel.The electrodes should be stored in their sealed protective pouch in a cool, dry place and out of direct sunlight.Do not open package until ready for use.Do not bend, fold, or puncture the packaging.Improper storage conditions and/or handling of the product may compromise gel properties prior to the expiration.Section d1 (brand name): originally reported as 3010188-024 qc std 1/p 10/b 50/cs and should be 3010188-021 qc std 1/p 10/b 50.Section d4 (model number and catalog number): originally reported as pm20205 and should be pm20005; unique identifier (udi) #: originally reported as (b)(4) and should be (b)(4); lot number: originally reported as 914757 and should be 914747.

Brand Name
3010188-021 QC STD 1/P 10/B 50
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15133429
Report Number1219103-2022-00362
Device Sequence Number6482302
Product Code MKJ
UDI-Device Identifier40721902195073
UDI-Public40721902195073
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPM20005
Device Catalogue NumberPM20005
Device Lot Number914747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date07/29/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown